# SDR SRXR201805220025

- Difficulty date: May 22, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AGA385527
- Condition: Corroded
- Location: Bs 1849
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  CARGO TRACK AT BS 1849, RBL 15 IS CORRODED.  REMOVED, FABRICATED, LOCATED, DRILLED, AND REPLACED THE CARGO TRACK IAW DWG AG3855, REV P,  SRM 51-21-01, AND EA 011-5300-52-A7254.
